# SDR CA130828005

- Difficulty date: August 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bracket
- Part number: 15638
- Condition: Damaged
- Location: Float
- Part time: 129 hours
- Component: Carburator, Marvelschebx
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) CARBURETOR HAD UNCONTROLLED FLOODING ON SHUTDOWN.  BOWL REMOVED, FLOAT BRACKET SHAFT SUPPORT ARMS FOUND TO BE BENT APPROXIMATELY 15 DEGREES INWARD.  THIS CAUSED THE FLOAT TO BIND & SEIZE INTO POSITION.  SIGNIFICATE WEAR WAS NOTED ON THE FLOAT SHAFT.  STRAIGHTING THE ARMS TO 90 DEGREES & REPLACING THE SHAFT CORRECTED THE PROBLEM.  CARBURETOR IS FACTORY NEW MFG, INCORPERATING NEW FOAM FLOAT ASSEMBLY.
